Esther Garcia
Esther Garcia
Profesor Titular de Universidad
Verified email at urjc.es
Title
Cited by
Cited by
Year
The socle of a nondegenerate Lie algebra
C Draper, AF López, E García, MG Lozano
Journal of Algebra 319 (6), 2372-2394, 2008
372008
The Jordan algebras of a Lie algebra
AF López, E García, MG Lozano
Journal of Algebra 308 (1), 164-177, 2007
332007
A new method for comparing rankings through complex networks: Model and analysis of competitiveness of major European soccer leagues
R Criado, E García, F Pedroche, M Romance
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (4), 043114, 2013
292013
Tits-Kantor-Koecher superalgebras of Jordan superpairs covered by grids
E García, E Neher
Taylor & Francis Group 31 (7), 3335-3375, 2003
292003
Jordan systems of Martindale-like quotients
E Garcı́a, MG Lozano
Journal of Pure and Applied Algebra 194 (1-2), 127-145, 2004
262004
On the localization of the personalized PageRank of complex networks
E Garcia, F Pedroche, M Romance
Linear Algebra and its Applications 439 (3), 640-652, 2013
242013
The Jordan socle and finitary Lie algebras
AF López, E García, MG Lozano
Journal of Algebra 280 (2), 635-654, 2004
242004
Maximal algebras of Martindale-like quotients of strongly prime linear Jordan algebras
JA Anquela, E García, M Gómez-Lozano
Journal of Algebra 280 (1), 367-383, 2004
222004
An Artinian theory for Lie algebras
AF López, E García, MG Lozano
Journal of Algebra 319 (3), 938-951, 2008
202008
A construction of gradings of Lie algebras
AF López, E García, MG Lozano, E Neher
International Mathematics Research Notices 2007 (9), rnm051-rnm051, 2007
202007
A characterization of the Kostrikin radical of a Lie algebra
E García, MG Lozano
Journal of Algebra 346 (1), 266-283, 2011
172011
Inheritance of primeness by ideals in Lie algebras
E García
Int. J. Math. Game Theory Algebra 13 (6), 481-484, 2003
172003
A Perron–Frobenius theory for block matrices associated to a multiplex network
M Romance, L Solá, J Flores, E García, AG del Amo, R Criado
Chaos, Solitons & Fractals 72, 77-89, 2015
162015
Herstein's theorems and simplicity of hermitian Jordan systems
JA Anquela, T Cortés, E Garcı́a
Journal of Algebra 246 (1), 193-214, 2001
162001
Inner ideals of finitary simple Lie algebras
AF López, E Garcıa, MG Lozano
J. Lie Theory 16 (1), 97-114, 2006
152006
Inner ideal structure of nearly Artinian Lie algebras
A López, E García, M Lozano
Proceedings of the American Mathematical Society 137 (1), 1-9, 2009
132009
Sharp estimates for the personalized multiplex pagerank
F Pedroche, E García, M Romance, R Criado
Journal of Computational and Applied Mathematics 330, 1030-1040, 2018
122018
An elemental characterization of strong primeness in Lie algebras
E García, MG Lozano
Journal of Algebra 312 (1), 132-141, 2007
122007
Nondegeneracy for Lie triple systems and Kantor pairs
E García, MG Lozano, E Neher
Canad. Math. Bull 54, 442-455, 2011
112011
Simplicity of the heart of a nondegenerate Jordan system
JA Anquela, T Cortés, E Garcı́a
Journal of Pure and Applied Algebra 172 (2-3), 119-137, 2002
102002
The system can't perform the operation now. Try again later.
Articles 1–20